# SDR AALA201808089012

- Difficulty date: August 5, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 26,777 hours, 10,603 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulty
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT OFFICER WINDOW NR 2 STARTED ARCING IN FLIGHT. NO EMERGENCY WAS DECLARED.  THE FLIGHT CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED WINDOW HEAT CONTROLLER IAW 30-41-00-710-801. ACCOMPLISHED CARD 56-94-02.  OK FOR SERVICE.
